# SDR IPXA2024080727695

- Difficulty date: July 16, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,250 hours, 24,157 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFDR REPORT FAR #30 MASTER WARNING CAPT FAIL. (TROUBLESHOOTING/REPAIR) I.A.W AMM 33-13-00-902-045 REV 142 REPLACED MASTER WARNING SWITCH S507, AND CONDITION CHECK NORMAL.
